MAUDE Adverse Event Report: MEDIVATORS, INC. ENDOGATOR TUBING

MEDIVATORS, INC. ENDOGATOR TUBING
Model Number 100130
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their endogator tubing is being lacerated in the pumps during procedures and causing water to leak onto the floor.No report of injury.
 
Additional Manufacturer Narrative
One of the damaged devices was returned to medivators for evaluation and confirmed the tubing was cracked resulting in the reported event.The investigation into the reported event is in process; a follow-up mdr will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The endogator tubing evaluation determined that the cause of tubes lacerating in pump was likely the result of the user facility using new pump heads.The user facility had replaced old pump heads with new pump heads (with new rollers).When the pump was turned up to max flow, the water pressure built up in front of the rollers faster than it can be expelled through the tubing causing the roller to damage the tubing.The user facility was counseled to turn down the flow rate during the initial use of the new roller heads to prevent this issue.The endo stratus irrigation pump instructions for use include the following instructions for proper operation of the pump including flow rates.The ifu states, "the flow control should always be set at the lowest setting at the start of the procedure and be increased incrementally to a level commensurate with the clinical condition of the patient and the degree of irrigation required.Excessive water pressure may result in damage or injury to patient including perforation of patient anatomy." the ifu further states, "always watch for abnormal flow rates and adjust the flow rate as necessary.If an unusual flow rate remains after adjustments have been made, then stop the procedure and investigate.Only qualified medical personnel in an acceptable medical facility should operate the endo stratus irrigation pump.The instructions for use described in this manual must be followed.Otherwise, compromised safety, malfunction, injury to the operator and/or patient, or costly damage to the unit and other equipment may occur." no additional issues have been reported.

Brand Name
ENDOGATOR TUBING
Common Device Name
TUBING
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key15514903
Report Number1651395-2022-00018
Device Sequence Number5170893
Product Code OCX
UDI-Device Identifier00677964058462
UDI-Public00677964058462
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100130
Device Catalogue Number100130
Device Lot Number537116
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown